Jump to content
Important Survey - Please Participate ×

Benzo free


[jo...]

Recommended Posts

After a taper of aprox 80 days I decided two days ago to jump :)

I have been on Clonazepam for aprox 10 years.

 

However, I am still using a TCA called nortriptylin. I have been tapering that as well and am now doen to only 25mg and will come off it soon.

 

While tapering I did notice some small windows and some bigger ones, like more energy and a change in breathing (it went from manual to automatic for a few minutes, didn't have that in 10 years) and also I once woke up less tired, which only occurrd three times the last 10 years. Also short periods in which my creativity improved and very noticable, long term memories that came back.

 

I so hope things will improve, especially because I have a 2 years old son which I wish a healthy and happy dad. Though, I am diagnosed with Asperger, so I am not sure how well things might improve.

 

One more thing, when I read posts on here it seems to me that most get symptoms when they quit their benzo, while I got my problems while being on them. Can anyone tell me if getting all these symptoms while being on benzo's is normal?

Link to comment
Share on other sites

Congrats on your jump!! You might want to create a signature showing your use, your dose and how  fast or slow you tapered and at what dose you jumped at. It is difficult to give any advice without knowing any of that. Again, congrats. :smitten:
Link to comment
Share on other sites

Thanks so much. I will create a signature asap. However I first have to recollect the dates.

 

Btw, can you possibly answer my last question?

Link to comment
Share on other sites

Hi if u had bad symptoms while on benzos, u probably became tolerant or dependent on them, causing u to have withdrawal symptoms between doses. It's why I got off klon in the first place.

Congrats on being benzo free!!

Link to comment
Share on other sites

Thanks so much. I will create a signature asap. However I first have to recollect the dates.

 

Btw, can you possibly answer my last question?

 

There are many people who have horrible symptoms while on them because they have reached tolerance and the dose they once took no longer has the same effect and they have withdrawal symptoms. One can also have symptoms their entire taper and of course post use.

Link to comment
Share on other sites

×
×
  • Create New...